# SDR N6WA2014101501

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 25,425 hours, 17,228 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INSPECTED MDC IAW AMM 45-45-00.  DRAINED EXCESS WATER FROM STANDBY PITOT STATIC SYS LINES & INSPECTED STANDBY PITOT HEAD IAW AMM 34-11-00.  PERFORMED STALL PROTECTION TEST IAW AMM 27-35-01.  TESTED OK.
